# SDR CA190516014

- Difficulty date: April 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,616 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Condition: Intermittent
- Location: Mlg
- Part time: 12,384 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: A

## Discrepancy

(CAN) INBD AND OUTBD ANTISKID CAUTION LIGHT ILLUMINATED ON ROTATION + LEFT MAIN GEAR DOOR AMBER LIGHT ILLUMINATED ON ROTATION. PILOT ASK TO COME BACK TO MTCE BASE. BOTH ITEMS DISSAPPEARED 10 MINUTES AFTER T/O. FEW DAYS BEFORE, PILOT REPORTS L/H MLG AFT DOORS ARE CYCLING OPEN/CLOSE WHILE TAXIING AND ANTI SKID LIGHT WERE FLICKERING.PSEU WAS REPLACED AT THIS TIME. MTCE TEAM VERIFIED MANY THINGS BUT WERE UNABLE TO REPRODUCE THE PROBLEM. SELENOID SEQUENCE VALVE AND RELAY 3261-K14 REPLACED BY PREVENTION. SINCE THE REPLACEMENT, NO MORE PROBLEM. SELENOID SEQUENCE VALVE SUSPECTED. (TC# 20190516014)
